MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION
Model Number MMT-332A
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
 
Event or Problem Description
It was reported via phone call by the customer's parent that the customer experienced low blood glucose on (b)(6) 2020 with blood glucose of 44 mg/dl at the time of the incident.The customer used food to treat.The customer did not mention any symptoms.The customer was wearing the insulin pump during the incident.The auto mode on the insulin pump was active and automatically adjusting insulin delivery during the event.The customer alleged pump over delivery.Troubleshooting was completed but did not resolve the issue.The insulin pump will be returned for analysis.

Brand Name
RESERVOIR 3ML MMT-332A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key9749080
Report Number3004209178-2020-75116
Device Sequence Number13894950
Product Code FRN
UDI-Device Identifier00643169786547
UDI-Public(01)00643169786547(17)221118(10)HG3XVWX
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/18/2022
Device Model NumberMMT-332A
Device Catalogue NumberMMT-332A
Device Lot NumberHG3XVWX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2020
Initial Report FDA Received Date02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age16 YR
Patient Weight115